# SDR UPS06446634

- Difficulty date: March 14, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1235-1241
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D BS 1235-1241 LBL 11 LONGERON LOWER CHORD FOUND CRACK, CRACK LENGTH 3/4".  M/DECK BS 1226 TO BS 1241 LBL 11 FLOORBEAM LOWER CHORD REPAIRED AS PER HX RS NR R57-14-35452 REFER NRC NR RH66317 FOR WORKING DETAIL AND UPS EO NR B747-5710-24065-A.
